# SDR 2000UALA00299

- Difficulty date: June 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Aircraft time: 81,665 hours, 19,083 cycles
- Engine: Ge CF650C2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW VERBAL REPORT OF POOR AIR QUALITY IN FIRST CLASS CABIN.  AIRCRAFT DIVERTED INTO DEN WITH 3 ILL FLIGHT ATTENDANTS COMPLAINING OF BREATHING DIFF.  ALL LOCATED IN FIRST GALLEY.  *S/D*  PER VERBAL FROM CABIN CREW,  ACTUAL PROBLEM WAS IN LOWER GALLEY.   SEVERAL LOWER GALLEY VENTILATION CHECKS WERE DONE WITH NOTHING FOUND.  THERE HAS BEEN NO SUBSEQUENT INFLIGHT PROBLEMS, HOWEVER THE INVESTIGATION IS CONTINUING AND MORE RIGOROUS LOWER GALLEY VENTILATION CHECKS ARE PLANNED.  6/23:  FOLLOW-UP; VENTILATION CHECK WAS ACCOMPLISHED AND NO DEFECTS WERE NOTED.
